| Catalog Number |
165816 |
| Medical Device Problem Codes |
Unclear Information (4052); Wrong Label (4073)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the packaging and product labeling was misleading.Catheter packaging printed with 5cc ribbed balloon.Whereas catheter printed to inflate to 10ml.If nursing under inflates catheter balloon (5cc/ml) they risk potential dislodgement and ureter injury, urine bypassing, skin integrity issues, and added workloads.Product was available for inspection.